# SDR CA040625005

- Difficulty date: June 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 35,390 hours
- Engine: Pwa JT8D17
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Modulating Valve
- Part number: 39271611
- Condition: Leaking
- Location: Nr 1 Bleed Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB IT WAS OBSERVED THAT THE NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON.  IAW OPS CHECKLIST, SYSTEM CHECK CARRIED OUT AND FLIGHT CONTINUED WITHOUT INCIDENT. AFTER LANDING, INSPECTION WAS CARRIED OUT AND THE HIGH PRESSURE MODULATING AND SHUTOFF VALVE WAS FOUND LEAKING.  THE VALVE WAS REPLACED.  LEAK CHECK CARRIED OUT AND CHECKED SERVICEABLE IAW MM 26-12-41.
